# SDR CALA2014010790059

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 47,135 hours, 18,211 cycles
- Engine: Iae V2527A5
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

WINDSHEAR DETECTION SYSTEM INOPERATIVE.  NAV CREW COMMENTS NAV PRED WINDSHEAR INOPERATIVE ON FINAL APPROACH.
